Jump to content




Photo
- - - - -

Grieving over my friends passing


  • Please log in to reply
6 replies to this topic

#1 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1062 posts

Posted 17 January 2013 - 09:29 PM

I have never lost anybody very close to me. I lost my stepsister but, we where only getting to know each other when she passed away. Don I knew for ten yr's and even thos the last few yr's he would critize me on my disibility and weight gain I still miss him. I don't understand why I am taking this so hard.... I don't know. Does anybody have any tips on dealing with a death?


Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg....Zoloft 200 mg...Valporic acid 250 mg... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 25 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....Paxil 40 mg....Prazosin 1 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 



#2 olga

olga

    Life is better when you bring home a furry pal

  • Inmate
  • 10508 posts

Posted 17 January 2013 - 09:56 PM

Sonic, I'm very sorry you lost your friend.

 

For me, it helps if I attend the memorial service or funeral.  It's one way to say goodbye to a person.

 

If you were friendly with Don's wife or parents or siblings, it might be good to write a note of condolence to the person you know.  You can talk about what you liked about Don.  If you two were estranged at the end, you might not want to do this.

 

It's a cliché, but your grief will ease with the passing of time.  When you are mourning someone, it is a terrible thing to go through initially, but as the months and years go by, the pain will not be as intense.  Since you are religious, you could spend some time praying for guidance and the wisdom to deal with this sadness.

 

It always helps to keep busy, also.  When your mind lingers too much on Don, force yourself to think about something else.  Go for a walk, or read a magazine, or do something else you enjoy like play a computer game.

 

I hope that helps!

 

olga


I'm bossy, opinionated, and over 60, so be prepared for advice if you post a question. However, I am not a medical professional, so please consult a doctor about your mental health issues and medications.
________________________________________________________________________________________________________

Do what you want. I don't have time to spend on people who are mentally ill and refuse treatment.


#3 WinterRosie

WinterRosie

    Staring down the spoils of war

  • Admin
  • 4431 posts

Posted 17 January 2013 - 10:03 PM

It makes sense to miss your friend. It makes sense to take it hard, too. You knew him for a long time, and even if he was making fun of you, there was still the hope that that could be mended. Now that hope is gone, so you're mourning that, too, I imagine.

 

Grieving takes time and everybody goes through the process differently and everyone moves through it at their own pace. It's a good reminder to practice self-care every day, or almost every day. To take it easy on yourself and to let yourself heal and to rest and to mourn them however seems right and fitting to you.


Si nous ne sommes pas pro-nous-autres, nous sommes anti-nous-autres.

A diamond is just a piece of coal that handled stress exceptionally well. Oh well, there's always cubic zirconia. 

Rx: weekly injections of Standard Knowledge as needed

 

Note: Staff are here to think with you, not for you. Keep your thinking caps on. I've never been a doctor, not even in high school drama class, so you'll need to ask your own.

Boards I moderate: confessional, people suck, news/politics, dissociation, trauma + private, substance abuse, eating disorders


#4 bpladybug

bpladybug

    Your friendly bipolar Aunt

  • Member
  • Pip
  • 4566 posts

Posted 17 January 2013 - 10:39 PM

I am sorry for your loss.  Grieving takes time.


ladybuglove.jpg


'Mania is a dangerous Mistress.' BPLadybug

Bipolar 1
Treatment: 900 mgs Lithium, 900 mgs Neurontin, 400 mgs Seroquel, Xanax prn, Temazepam, fish oil, vitamins, Vit. D 5, 000 IU, exercize, some talk therapy and CBT Therapy. Exercize helps as does the Light Box; 30 mins every morning. I also have physical health challenges.


#5 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1062 posts

Posted 18 January 2013 - 11:04 AM

Hey thanks guys.....I just had to put in itno the proper perspective. See Don died Nov 3rd and I didn't even know until january. So that was heart breaking.... But with support I can get thru this.


Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg....Zoloft 200 mg...Valporic acid 250 mg... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 25 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....Paxil 40 mg....Prazosin 1 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 


#6 sylvan

sylvan

    Pill Party

  • Admin
  • 4262 posts

Posted 18 January 2013 - 11:38 AM

Your local hospice probably has classes and support groups. The bonus is that it is free. If any organization is going to know how to deal with death, it's hospice. I'm getting ready to go to a group next month (I think it's next month). I'll let you know how it goes.

It has been a year since one of the best people that I've ever had the pleasure of knowing passed away. He was strong, intelligent, caring, and honest. I had the honor of calling him Daddy. I will miss both my parents for as long as I live. I hope that I can be even half as good of a spouse, parent, and friend as the two of them were. Life is now forever changed for me. It will never be like it was. That doesn't mean it will all be bad, it will just be different.


#7 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1062 posts

Posted 27 January 2013 - 02:49 PM

I will not grieve but rejoice that he is in Heaven. My faith tells and assures me he is with the Lord. thru all the preaching I told him I did nothing but plant a seed......God called him to Himself and also called him home. One day I'll see him again.


Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg....Zoloft 200 mg...Valporic acid 250 mg... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 25 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....Paxil 40 mg....Prazosin 1 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.